YB
BannerBanner

Bloating and gyno problem

Author
Bigdman
New Member
  • Total Posts : 3
  • Reward points: 10
  • Joined: 2015/01/14 08:48:10
  • Status: offline
2015/01/14 14:03:59 (permalink)
0

Bloating and gyno problem

Is there anything I can take to reduce the bloating to my face and stomach and my nipples are puffy too, this all started a couple of years ago being an idiot and not doing research on taking steriods, so called friends telling me to take this that and everything, I stopped taking steroids for over a year now and my nipples are still puffy when I tense my peck it feels like water around my nipple, I didn't no nothing about pct at the time, with the write advice I am prepared to go back on steroids and a good pct if it would help these symptoms any advice would be much appreachiated
#1

1 Reply Related Threads

    Dumbat
    Pro-Member
    • Total Posts : 5273
    • Reward points: 11345
    • Joined: 2004/08/05 10:54:20
    • Location: warwickshire , United Kingdom
    • Status: offline
    Re: Bloating and gyno problem 2015/01/14 14:09:56 (permalink)
    0
    You will be more likely to get a relevant answer if you post in the "Testosterone and other Steroids" forum. 
    Gyno can be reversed by using Letrozole. 
     

    Ignorance: Reassuringly Expensive.






    #2
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5